PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 157 | 2-3 | 305-341
Tytuł artykułu

Hamiltonian systems with linear potential and elastic constraints

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a class of Hamiltonian systems with linear potential, elastic constraints and arbitrary number of degrees of freedom. We establish sufficient conditions for complete hyperbolicity of the system.
Słowa kluczowe
Rocznik
Tom
157
Numer
2-3
Strony
305-341
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-09-25
poprawiono
1998-02-06
Twórcy
Bibliografia
  • [L-W] N. I. Chernov and C. Haskell, Nonuniformly hyperbolic K-systems are Bernoulli, Ergodic Theory Dynam. Systems 16 (1966), 19-44.
  • [O-W] I. P. Cornfeld, S. V. Fomin and Ya. G. Sinai, Ergodic Theory, Springer, Berlin, 1982.
  • [O] J. Cheng and M. P. Wojtkowski, Linear stability of a periodic orbit in the system of falling balls, in: The Geometry of Hamiltonian Systems (Berkeley, Calif., 1989), Math. Sci. Res. Inst. Publ. 22, Springer, 1991, 53-71.
  • [KS] A. Katok and J.-M. Strelcyn (with the collaboration of F. Ledrappier and F. Przytycki), Invariant Manifolds, Entropy and Billiards; Smooth Maps with Singularities, Lecture Notes in Math. 1222, Springer, 1986.
  • [L-M] H. E. Lehtihet and B. N. Miller, Numerical study of a billiard in a gravitational field, Phys. D 21 (1986), 93-104.
  • [L-W] C. Liverani and M. P. Wojtkowski, Ergodicity in Hamiltonian systems, in: Dynamics Reported (N.S.) 4, Springer, 1995, 130-202.
  • [O-W] D. Ornstein and B. Weiss, On the Bernoulli nature of systems with some hyperbolic structure, Ergodic Theory Dynam. Systems 18 (1998), 441-456.
  • [O] V. I. Oseledets, A multiplicative ergodic theorem: characteristic Lyapunov exponents of dynamical systems, Trans. Moscow Math. Soc. 19 (1968), 197-231.
  • [R-M] C. J. Reidl and B. N. Miller, Gravity in one dimension: The critical population, Phys. Rev. E 48 (1993), 4250-4256.
  • [Ro] B. A. Rozenfel'd, Multidimensional Spaces, Nauka, Moscow, 1966 (in Russian).
  • [R] D. Ruelle, Ergodic theory of differentiable dynamical systems, Publ. Math. IHES 50 (1979), 27-58.
  • [S] N. Simányi, The characteristic exponents of the falling ball model, Comm. Math. Phys. 182 (1996), 457-468.
  • [W1] M. P. Wojtkowski, A system of one dimensional balls with gravity, ibid. 126 (1990), 507-533.
  • [W2] M. P. Wojtkowski, The system of one dimensional balls in an external field. II, ibid. 127 (1990), 425-432.
  • [W3] M. P. Wojtkowski, Systems of classical interacting particles with nonvanishing Lyapunov exponents, in: Lyapunov Exponents (Oberwolfach, 1990), L. Arnold, H. Crauel and J.-P. Eckmann (eds.), Lecture Notes in Math. 1486, Springer, 1991, 243-262.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv157i2p305bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.